×

zbMATH — the first resource for mathematics

Uniform and \(C^m\)-approximation by polyanalytic polynomials. (English) Zbl 1318.30071
Boivin, AndrĂ© (ed.) et al., Complex analysis and potential theory. Proceedings of the international conference in honour of Kohur N. GowriSankaran and Paul M. Gauthier, Montreal, Canada, June 20–23, 2011. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9173-5/pbk). CRM Proceedings and Lecture Notes 55, 323-329 (2012).
Summary: We are dealing with problems of uniform and \(C^m\)-approximability of functions by polyanalytic polynomials on compact subset of the complex plane. One new sufficient approximability condition in the respective uniform approximation problem is obtained.
For the entire collection see [Zbl 1255.00015].
MSC:
30G30 Other generalizations of analytic functions (including abstract-valued functions)
30E10 Approximation in the complex plane
PDF BibTeX XML Cite